Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

LOS ANGELES DERMATOLOGICAL SOCIETY

LOS ANGELES DERMATOLOGICAL SOCIETY Abstract Bullous Erythema Multiforme. Presented by David R. Taylor, M.D. (by invitation). The patient, a 2-year-old white boy, developed a sore throat in August, 1958, which was treated with an injection of penicillin, and a course of sulfa tablets. Two days later, a pruritic vesicobullous eruption appeared on all four extremities, with a few lesions on the trunk. Eruption spread, and patient referred in for evaluation.A diagnosis of bullous erythema multiforme or toxic eruption of internal origin was rendered, and this was confirmed by biopsy. The process was controlled by hydrocortisone oral suspension; however, when the patient received less than 40 mg. a day, the process would, and continues to flare. Tetracycline by mouth and erythromycin were given, as well as soothing local therapy. On November 25th, 400,000 units of Neutrapen was administered, and the process flared after this measure. Patient was hospitalized at Stanford Lane Hospital in December, where http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png A.M.A. Archives of Dermatology American Medical Association

Loading next page...
 
/lp/american-medical-association/los-angeles-dermatological-society-h1oNXuSEOm
Publisher
American Medical Association
Copyright
Copyright © 1960 American Medical Association. All Rights Reserved.
ISSN
0096-5359
DOI
10.1001/archderm.1960.03730020130022
Publisher site
See Article on Publisher Site

Abstract

Abstract Bullous Erythema Multiforme. Presented by David R. Taylor, M.D. (by invitation). The patient, a 2-year-old white boy, developed a sore throat in August, 1958, which was treated with an injection of penicillin, and a course of sulfa tablets. Two days later, a pruritic vesicobullous eruption appeared on all four extremities, with a few lesions on the trunk. Eruption spread, and patient referred in for evaluation.A diagnosis of bullous erythema multiforme or toxic eruption of internal origin was rendered, and this was confirmed by biopsy. The process was controlled by hydrocortisone oral suspension; however, when the patient received less than 40 mg. a day, the process would, and continues to flare. Tetracycline by mouth and erythromycin were given, as well as soothing local therapy. On November 25th, 400,000 units of Neutrapen was administered, and the process flared after this measure. Patient was hospitalized at Stanford Lane Hospital in December, where

Journal

A.M.A. Archives of DermatologyAmerican Medical Association

Published: Feb 1, 1960

There are no references for this article.